# SDR AALA202310195726

- Difficulty date: October 13, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 4,018 hours, 29,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D35
- Condition: Unwanted Deploy
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND ALL (3 OF 4) EMERGENCY DESCENT DEVICES EXTENDED AND SEALS BROKEN. REMOVED AND REPLACED 4 EACH EMERGENCY DESCENT DEVICES IN COCKPIT. PER AMM 25-61-02.
